# SDR SIMA980641

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FLO1D3
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HOU - FLT 3547 - INBOUND TO HOU FOR LANDING, WHEN GEAR WAS SELECTED DOWN FOR LANDING THE NOSE GEAR GREEN LIGHT FLASHED INTERMITTENT ON THE LOWER INDICATOR PANEL.  THE UPPER INDICATION PANEL INDICATED ALL GEAR DOWN AND LOCKED.  PILOT CONTINUED TO HOU AND LANDED SAFELY.  MEL ITEM WAS ISSUED AGAINST THE LANDING GEAR FOR RETURN FLIGHT FOR DFW.  DFW MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK BOX SWITCH AND PERFORMED GEAR RETRACTION TEST SATISFACTORILY.  A/C WAS RETURNED TO SERVICE.  (M)
